RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. POMI, 2003, Volume 305, Pages 60–83 (Mi znsl862)  

This article is cited in 2 scientific papers (total in 2 papers)

Norm series in multidimensional local fields

S. V. Vostokov, G. K. Pak

Saint-Petersburg State University

Abstract: In the present paper, the notion of norm series with respect to the norm residue symbol is generalized to a multidimensional local field. Necessary and sufficient conditions for the existence of norm series are obtained.

Full text: PDF file (278 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2005, 130:3, 4675–4688

Bibliographic databases:

UDC: 512.5
Received: 16.05.2003

Citation: S. V. Vostokov, G. K. Pak, “Norm series in multidimensional local fields”, Problems in the theory of representations of algebras and groups. Part 10, Zap. Nauchn. Sem. POMI, 305, POMI, St. Petersburg, 2003, 60–83; J. Math. Sci. (N. Y.), 130:3 (2005), 4675–4688

Citation in format AMSBIB
\Bibitem{VosPak03}
\by S.~V.~Vostokov, G.~K.~Pak
\paper Norm series in multidimensional local fields
\inbook Problems in the theory of representations of algebras and groups. Part~10
\serial Zap. Nauchn. Sem. POMI
\yr 2003
\vol 305
\pages 60--83
\publ POMI
\publaddr St.~Petersburg
\mathnet{http://mi.mathnet.ru/znsl862}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2033614}
\zmath{https://zbmath.org/?q=an:1140.11351}
\transl
\jour J. Math. Sci. (N. Y.)
\yr 2005
\vol 130
\issue 3
\pages 4675--4688
\crossref{https://doi.org/10.1007/s10958-005-0362-1}


Linking options:
  • http://mi.mathnet.ru/eng/znsl862
  • http://mi.mathnet.ru/eng/znsl/v305/p60

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. S. S. Afanas'eva, “Norm series for multi-dimensional Honda formal groups”, J. Math. Sci. (N. Y.), 192:2 (2013), 127–136  mathnet  crossref  mathscinet
    2. Vostokov S.V. Afanas'eva S.S. Bondarko M.V. Volkov V.V. Demchenko O.V. Ikonnikova E.V. Zhukov I.B. Nekrasov I.I. Pital P.N., “Explicit Constructions and the Arithmetic of Local Number Fields”, Vestnik St. Petersburg Univ. Math., 50:3 (2017), 242–264  crossref  mathscinet  isi  scopus
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:147
    Full text:50
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019